# SDR SWAA2015122247336

- Difficulty date: December 19, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 37,077 hours, 24,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 0200200
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANTS STATION, EMERGENCY LIGHT HOUSING CRACKED.  R & R LIGHT HOUSING IAW MM.
